Furazadrol feels like ECA....but worse...

  1. Furazadrol feels like ECA....but worse...

    By Axis Labs....started 300mg yesterday and felt jittery and anxious like I do when taking ECA, except theres no energy....

    Hard to explain but I feel like sh!t, anyways.

    I was stacking it with H-drol, and after my 100mg dose this morning, I quit the furazadrol and am just sticking with the H-drol, and so far I'm feeling better-ish. I drank a lo-carb Monster at lunch and felt worse, and that's never happened when on epistane, m-drol, or p-plex. So I think furazadrol sucks.

    Does this sound common?
    True story:

    I give a f**K!!

  2. svt cobra
    svt cobra's Avatar

    I posted the same thing here. It's like it's dosed with caffeine!!!! Axis labs should be held accountable!!

  3. this is a common side that many guys get from gear. that being said i do remember reading that there were some probs with this companies furaz a while back.

  4. a friend of mine took some here in the UK and felt exactly the same ;do a search on AM you find others had issues with it.

    CEL do a similar product but if it comes from the same source , you might get the same problem -just guessing.

Similar Forum Threads

  1. You know what feels good?
    By bigrobbierob in forum General Chat
    Replies: 7
    Last Post: 11-04-2009, 02:16 PM
  2. Replies: 13
    Last Post: 08-13-2009, 03:15 AM
  3. Newb who feels a bit taken
    By Whatisnormal in forum Supplements
    Replies: 16
    Last Post: 02-03-2009, 04:56 PM
  4. Replies: 83
    Last Post: 04-21-2008, 09:01 AM
  5. arm feels weird after inj.
    By corteztk1982 in forum Anabolics
    Replies: 2
    Last Post: 12-07-2003, 09:26 AM
Log in
Log in